# SDR DALA2020040702203

- Difficulty date: April 5, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 48,471 hours, 25,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3141, L/P 1544866) RH FRAME WEB HOLES #3 AND #4 MEASURE OUT OF TOLERANCE AT .283. HOLES ARE COMMON TO THE RH FRAME 68 FITTING LOCATION #1 AND SHOULD MEASURE .281 TO .282. AD RELATED. REF. AA 5311-01216. ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:5311-01216-08/029 00029 COMPLIED WITH AMDS 5311-01216-08, AND PRI 586411-14AD REV 0, REV 1, REV 2, AND ER/A 586411-14AD SEC 2 REV ORIG.
